By Topic

Electromagnetic scattering from infinite periodic structures with a localized impurity

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
G. Pelosi ; Dept. of Electron. & Telecommun., Florence Univ., Italy ; A. Cocchi ; S. Selleri

An accurate hybrid technique for the analysis of electromagnetic scattering from an infinite periodic structure containing an impurity is presented in this paper. The hybrid formulation proposed combines a finite element method/Floquet modal expansion with the method of moments solution of a surface integral equation in the framework of an iterative approach. The impurity within the infinite periodic structure can be constituted by an arbitrary material with an arbitrary shape

Published in:

IEEE Transactions on Antennas and Propagation  (Volume:49 ,  Issue: 5 )